MAUDE Adverse Event Report: DEPUY IRELAND 9616671 BROACH CORAIL AMT 18; HIP INSTRUMENTS : BROACHES

DEPUY IRELAND 9616671 BROACH CORAIL AMT 18; HIP INSTRUMENTS : BROACHES
Model Number L20418
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Small notch located halfway up inside curve of size 18 corail broach.There is an indentation/incision on the broach located halfway up inside curve.
 
Event or Problem Description
Please verify if the instrument used during surgery? if yes, was there surgical delay? what was the duration of the delay? event reported as while in hospitals sterile services unit, - no surgery.Please verify what is meant by "small notch"? was it cracked or scratched? there is an indentation/incision on the broach located halfway up inside curve.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
BROACH CORAIL AMT 18
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11422573
Report Number1818910-2021-04500
Device Sequence Number11725737
Product Code HTQ
UDI-Device Identifier10603295258193
UDI-Public10603295258193
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20418
Device Catalogue NumberL20418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/04/2021
05/19/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/15/2021
05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1